RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kapustin, Nikolai Yur'evich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:534
Abstract pages:1493
Full texts:677
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person42003
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199781

Publications in Math-Net.Ru
2006
1. N. Yu. Kapustin, “An a priori estimate for the solution of a mixed problem for the heat equation”, Differ. Uravn., 42:10 (2006),  1375–1379  mathnet  mathscinet; Differ. Equ., 42:10 (2006), 1447–1452
2005
2. N. Yu. Kapustin, “On a Spectral Problem Arising in a Mathematical Model of Torsional Vibrations of a Rod with Pulleys at the Ends”, Differ. Uravn., 41:10 (2005),  1413–1415  mathnet  mathscinet; Differ. Equ., 41:10 (2005), 1490–1492
2003
3. E. I. Moiseev, N. Yu. Kapustin, “An Estimate of the Solution of a Problem for a Parabolic-Hyperbolic Equation with the Use of Fourier Series”, Differ. Uravn., 39:5 (2003),  656–662  mathnet  mathscinet; Differ. Equ., 39:5 (2003), 694–700
2001
4. N. Yu. Kapustin, E. I. Moiseev, “A Remark on the Convergence Problem for Spectral Expansions Corresponding to a Classical Problem with Spectral Parameter in the Boundary Condition”, Differ. Uravn., 37:12 (2001),  1599–1604  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1677–1683
2000
5. N. Yu. Kapustin, E. I. Moiseev, “The basis property in $L_p$ of the systems of eigenfunctions corresponding to two problems with a spectral parameter in the boundary condition”, Differ. Uravn., 36:10 (2000),  1357–1360  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1498–1501
6. N. Yu. Kapustin, E. I. Moiseev, “Convergence of spectral expansions for functions of the Hölder class for two problems with a spectral parameter in the boundary condition”, Differ. Uravn., 36:8 (2000),  1069–1074  mathnet  mathscinet; Differ. Equ., 36:8 (2000), 1182–1188
1999
7. N. Yu. Kapustin, “Oscillation properties of solutions of a nonselfadjoint spectral problem with the spectral parameter in the boundary condition”, Differ. Uravn., 35:8 (1999),  1024–1027  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1031–1034
1998
8. N. Yu. Kapustin, E. I. Moiseev, “A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition”, Differ. Uravn., 34:5 (1998),  662–667  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 663–668
1997
9. N. Yu. Kapustin, E. I. Moiseev, “On spectral problems with a spectral parameter in the boundary condition”, Differ. Uravn., 33:1 (1997),  115–119  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 116–120
1996
10. N. Yu. Kapustin, “On the theory of the generalized parabolic-hyperbolic heat equation”, Differ. Uravn., 32:3 (1996),  375–383  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 380–387
1993
11. N. Yu. Kapustin, “Uniqueness of the solution of the Frankl' problem, and some problems in the theory of generalized analytic functions”, Differ. Uravn., 29:5 (1993),  876–884  mathnet  mathscinet; Differ. Equ., 29:5 (1993), 751–759
1991
12. N. Yu. Kapustin, K. B. Sabitov, “Solution of a problem in the theory of the Frankl' problem for equations of mixed type”, Differ. Uravn., 27:1 (1991),  60–68  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 47–54
1990
13. N. Yu. Kapustin, “Solvability in the class $L_2$ of a problem with a boundary condition on a characteristic for a hyperbolic equation with order degeneration”, Differ. Uravn., 26:1 (1990),  66–75  mathnet  mathscinet; Differ. Equ., 26:1 (1990), 59–67
14. N. Yu. Kapustin, K. B. Sabitov, “On role of Riccati equation in the theory of transonic gas-dynamic flows”, Matem. Mod., 2:9 (1990),  105–113  mathnet  mathscinet  zmath
1989
15. N. Yu. Kapustin, “A new approach to studying boundary value problems with generalized $L_2$ solutions”, Differ. Uravn., 25:6 (1989),  975–982  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 706–712
16. N. Yu. Kapustin, “$L_2$-solvability of boundary value problems for equations of mixed type”, Differ. Uravn., 25:1 (1989),  50–59  mathnet  mathscinet; Differ. Equ., 25:1 (1989), 39–45
1988
17. N. Yu. Kapustin, “The Tricomi problem for a parabolic-hyperbolic equation with a degenerate hyperbolic side. II”, Differ. Uravn., 24:8 (1988),  1379–1386  mathnet  mathscinet; Differ. Equ., 24:8 (1988), 898–903
18. N. Yu. Kapustin, “A difference scheme for the Goursat problem with boundary functions in $L_2$”, Differ. Uravn., 24:7 (1988),  1204–1213  mathnet  mathscinet; Differ. Equ., 24:7 (1988), 782–788
19. N. Yu. Kapustin, Z. V. Shonia, “On a problem of the generalized solvability of the first Darboux problem”, Differ. Uravn., 24:1 (1988),  85–91  mathnet  mathscinet; Differ. Equ., 24:1 (1988), 67–71
1987
20. N. Yu. Kapustin, “The Goursat problem with boundary functions in the class $L_2$”, Differ. Uravn., 23:7 (1987),  1219–1231  mathnet  mathscinet
21. N. Yu. Kapustin, “The Tricomi problem for a parabolic-hyperbolic equation with a degenerate hyperbolic side. I”, Differ. Uravn., 23:1 (1987),  72–78  mathnet  mathscinet
1986
22. N. Yu. Kapustin, “Problems on the convergence of spectral expansions in eigen- and associated functions of a parabolic operator”, Differ. Uravn., 22:9 (1986),  1616–1618  mathnet  mathscinet  zmath
23. N. Yu. Kapustin, “Solvability in the class $L_2$ of the Tricomi problem for a parabolic-hyperbolic equation with a degenerate hyperbolic part”, Differ. Uravn., 22:1 (1986),  60–66  mathnet  mathscinet
1985
24. N. Yu. Kapustin, A. S. Makin, “Sharp estimates, with respect to order, of anti-a-priori type for eigen- and associated functions of an elliptic operator of arbitrary order”, Dokl. Akad. Nauk SSSR, 283:2 (1985),  278–280  mathnet  mathscinet  zmath
25. N. Yu. Kapustin, “Order-sharp relations for eigen- and associated functions of an elliptic operator”, Dokl. Akad. Nauk SSSR, 280:6 (1985),  1293–1297  mathnet  mathscinet  zmath
26. N. Yu. Kapustin, A. S. Makin, “Order-exact relations of anti-a-priori type between eigen- and associated functions of an elliptic operator of arbitrary order”, Differ. Uravn., 21:1 (1985),  58–65  mathnet  mathscinet
1984
27. N. Yu. Kapustin, “Sharp anti-a priori estimates for eigen- and associated functions of an elliptic operator”, Dokl. Akad. Nauk SSSR, 277:4 (1984),  791–794  mathnet  mathscinet  zmath
28. N. Yu. Kapustin, “Estimates of anti-a priori type for eigen- and associated functions of certain differential operators”, Dokl. Akad. Nauk SSSR, 276:2 (1984),  271–273  mathnet  mathscinet  zmath
29. N. Yu. Kapustin, “Generalized solvability of the Tricomi problem for a parabolic-hyperbolic equation”, Dokl. Akad. Nauk SSSR, 274:6 (1984),  1294–1298  mathnet  mathscinet  zmath
30. N. Yu. Kapustin, “Estimates of anti-a priori type that are sharp with respect to order for eigen- and associated functions of the heat conduction operator”, Differ. Uravn., 20:1 (1984),  41–45  mathnet  mathscinet
1982
31. N. Yu. Kapustin, “An estimate of the solution of the Tricomi problem for a system of equations of parabolic-hyperbolic type”, Dokl. Akad. Nauk SSSR, 265:3 (1982),  524–525  mathnet  mathscinet  zmath
32. N. Yu. Kapustin, “On Tricomi's problem for a system of equations of parabolic-hyperbolic type”, Dokl. Akad. Nauk SSSR, 264:1 (1982),  38–39  mathnet  mathscinet  zmath
33. N. Yu. Kapustin, “On the theory of boundary value problems for systems of equations of mixed type”, Differ. Uravn., 18:7 (1982),  1207–1213  mathnet  mathscinet
34. N. Yu. Kapustin, “On the theory of equations of mixed type”, Differ. Uravn., 18:6 (1982),  1078–1080  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019